MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD003
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic salpingectomy.Event description: the cd003 was used without an applied medical 5mm trocar.The gyn fellow, dr.[name], deployed the bag through the incision.Too small of an incision and when the specimen was in the bag and the surgeon tried pulling the bag out, the bag broke.No patient injury.The case was last friday, (b)(6).I wasn't at the case and i was informed and met with the gyn coordinator and fellow.Bag wasn't kept.Surgeon and gyn coordinator said that it was a piece that is less 1mm that broke off of the bag.Additional information provided by [(b)(6)] on 24oct2025: no spillage reported to me the surgeon said that a small piece less than 1mm broke off and left in the patient.Additional information provided by [(b)(6)] on 11nov2025: just followed up with the account again this morning and the lot # is unknown.Intervention: a small piece less than 1mm broke off and left in the patient.Patient status: told by the surgeon that the patient isn't injured.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation, and the lot number was not provided.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: laparoscopic salpingectomy.Event description: the cd003 was used without an applied medical 5mm trocar.The gyn fellow, dr.[name], deployed the bag through the incision.Too small of an incision and when the specimen was in the bag and the surgeon tried pulling the bag out, the bag broke.No patient injury.The case was last friday, 10/17.I wasn't at the case and i was informed and met with the gyn coordinator and fellow.Bag wasn't kept.Surgeon and gyn coordinator said that it was a piece that is less 1mm that broke off of the bag.Additional information provided by [name] on 24oct2025: no spillage reported to me the surgeon said that a small piece less than 1mm broke off and left in the patient.Additional information provided by [name] on 11nov2025: just followed up with the account again this morning and the lot # is unknown.Intervention: a small piece less than 1mm broke off and left in the patient.Patient status: told by the surgeon that the patient isn't injured.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23622566
Report Number2027111-2025-00880
Device Sequence Number21100379
Product Code GCJ
UDI-Device Identifier00607915123406
UDI-Public(01)00607915123406
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K100959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD003
Device Catalogue Number101072401
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown